# SDR VNAA202004079992

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7945
- Aircraft time: 35,985 hours, 35,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR BOTTOM SUPPORT BRACKET CRACKED.  INSTALLED NEW PAX DOOR MOTOR BOTTOM SUPPORT BRACKET NEW SERVICEABLE IAW CRJ-200 SRM 51-42-06.
